An Uncertain Optimal Control Model with n Jumps and Application

Liubao Deng1 and Yuanguo Zhu1

  1. Department of Applied Mathematics, Nanjing University of Science and Technology
    Nanjing 210094, Jiangsu, China
    dengliubao@163.com, ygzhu@njust.edu.cn

Abstract

Optimal control theory is an important branch of modern control theory which has been widely applied in various sciences. Uncertain optimal control is a theory dealing with optimal control problems which are based a new uncertainty theory and differs from the stochastic optimal control based on probability theory and fuzzy optimal control based on fuzzy set theory or credibility theory. As the further work of the uncertain optimal control with jump in the one-dimensional case and multidimensional linear-quadratic (LQ) uncertain optimal control problem with jump which has a quadratic objective function for a linear uncertain control system with jump, a general uncertain optimal control problem with n jumps in the multi-dimensional cases is considered in this paper. The principle of optimality is presented and the equation of optimality is obtained about multidimensional uncertain optimal control with n jumps. Finally, as an application, an optimal control problem in R&D (Research and Development) fiscal subsidy policy is discussed and the optimal control decisions are obtained.

Key words

optimal control, uncertainty, jump, multidimensional, R&D fiscal subsidy policy

Digital Object Identifier (DOI)

https://doi.org/10.2298/CSIS120225049D

Publication information

Volume 9, Issue 4 (December 2012)
Special Issue on Recent Advances in Systems and Informatics
Year of Publication: 2012
ISSN: 1820-0214 (Print) 2406-1018 (Online)
Publisher: ComSIS Consortium

Full text

DownloadAvailable in PDF
Portable Document Format

How to cite

Deng, L., Zhu, Y.: An Uncertain Optimal Control Model with n Jumps and Application. Computer Science and Information Systems, Vol. 9, No. 4, 1453-1468. (2012)